# SDR 20000405SH012

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N445ER
- Make and model: Cessna 172R
- Aircraft serial: 17280662
- Engine: Lyc IO360L2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,406 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE HAD MOMENTARY ROUGHNESS DURING CRUISE.  CHANGED ONE SPARK PLUG.  (X)
